MAUDE Adverse Event Report: STRYKER GMBH DISTAL LATERAL FEMUR PLATE AXSOS 3 FOR RIGHT FEMUR 16 HOLE / L343MM; PLATE, FIXATION, BONE

STRYKER GMBH DISTAL LATERAL FEMUR PLATE AXSOS 3 FOR RIGHT FEMUR 16 HOLE / L343MM; PLATE, FIXATION, BONE
Catalog Number 627646S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the rep: "raqa purpose: surgeon would like the stryker engineers to take a look at a removed plate once decontaminated and returned.Patient info: has a hip replacement, total knee replacement and axsos 5mm dlf with dall miles cables.Surgeon reports patient had hip replacement and knee replacement previously.Patient then fell over in (b)(6) this year and fractured the femur, requiring an axsos dlf plate.More recently, patient has fallen again and subsequently required today¿s surgery focus item: axsos 3 5mm system, distal lateral femoral plate, titanium.16 hole.Shaft is affected at approx.4th hole above the oblong hole.Plate insertion case date: (b)(6) 2025.Location: (b)(6) hospital.Removal case date: (b)(6) 2025.Location: (b)(6) hospital, theatre 11.Time: approx.1pm to 6:30pm.Purpose of case today: remove affected axsos plate and screws, insert an alpha retrograde nail and a new axsos dlf 16 hole.Kits used today: axsos 3 5mm, t2 alpha retrograde indication, t2 alpha basic imn.All consigned instrument kits (not loaned).".
 
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed with the provided image in which we can see that the plate is broken which confirms the event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported by the rep: "raqa purpose: surgeon would like the stryker engineers to take a look at a removed plate once decontaminated and returned.Patient info: has a hip replacement, total knee replacement and axsos 5mm dlf with dall miles cables.Surgeon reports patient had hip replacement and knee replacement previously.Patient then fell over in march this year and fractured the femur, requiring an axsos dlf plate.More recently, patient has fallen again and subsequently required today¿s surgery focus item: axsos 3 5mm system, distal lateral femoral plate, titanium.16 hole.Shaft is affected at approx.4th hole above the oblong hole.Plate insertion case date: (b)(6) 2025 location: (b)(6).Removal case date: (b)(6) 2025 location: (b)(6) time: approx.1pm to 6:30pm.Purpose of case today: remove affected axsos plate and screws, insert an alpha retrograde nail and a new axsos dlf 16 hole.Kits used today: axsos 3 5mm, t2 alpha retrograde indication, t2 alpha basic imn.All consigned instrument kits (not loaned).".

Brand Name
DISTAL LATERAL FEMUR PLATE AXSOS 3 FOR RIGHT FEMUR 16 HOLE / L343MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22287495
Report Number0008031020-2025-00974
Device Sequence Number8374287
Product Code HRS
UDI-Device Identifier04546540685780
UDI-Public04546540685780
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K200398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number627646S
Device Lot NumberK46386
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown